# SDR DALA2024012901277

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 57,289 hours, 29,430 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 DENT ON RH STABILIZER LEADING EDGE TIP. CORRECTIVE ACTION: REPAIRED PER SRM 55-14-11-283-001. (5374363)
